MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER SHORT NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER SHORT NECK; HIP COMPONENT
Model Number 26010007
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to dislocation/subluxation.Revision njr number: (b)(4).Side:r.Primary asa: p3 - incapacitating systemic disease.Components not revised: profemur tl classic fixed neck size 6 prtls026 1892400.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.This patient was indicated to have been revised approximately 2 days after the primary operation due to dislocation/subluxation, which is used by the uk njr to capture both dislocation and/or subluxation indications for revision.The revised products were not returned for investigation.No radiographs or operative notes were provided to confirm the complaint for dislocation/subluxation.Review of the device history record (dhr) for this lot indicates that these products were manufactured to specification.Review of historical complaint data reveals no other reported complaints for these lots.Dislocation and subluxation are known risk of total hip arthroplasty and can be influenced by both patient and/or surgical factors.The microport hip systems package insert (150803-8) lists "dislocation, migration and/or subluxation of prosthetic components from improper positioning, trauma, loss of fixation and/or muscle and fibrous tissue laxity" as possible adverse effects of total hip arthroplasty.There were no trends identified for the described complications.This issue will continue to be monitored through complaint tracking.

Brand Name
COCR FEMORAL HEAD 32MM SLT TAPER SHORT NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12851161
Report Number3010536692-2021-00564
Device Sequence Number14476519
Product Code LPH
UDI-Device IdentifierM684260100071
UDI-PublicM684260100071
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26010007
Device Catalogue Number26010007
Device Lot Number1882480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown